MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11574100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was made aware that the screw securing the cable holder to the ceiling rail became loose.This caused the holder and the cable to drop down from the ceiling.The holder was reattached according to the installation instruction.No injury was communicated in this case.In worst case the issue might lead to a minor to serious injury if a person were hit by the falling parts, should the issue recur.
 
Additional Manufacturer Narrative
H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: the holder was reattached at the affected site.Currently no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the reason for the screw securing the cable holder to become loose has not yet been determined yet.The investigation is ongoing.A supplemental report will be submitted if additional information becomes available upon completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers investigated the complaint issue in detail.It was initially stated that the corrugated hose holder fell from the ceiling.The investigation of the provided pictures show that the retaining plate of the corrugated hose holder was mounted upside down.The clamp was mounted on the bottom side of the plate.If the retaining plate is attached in this incorrect orientation, the screw which is provided to attach the plate to the transversal carriage of the ceiling tube would be not long enough to hold the plate sufficiently.It cannot be ensured that enough turns of the thread of the screw go into the nut to hold the plate securely.A picture of the nut and screw showed that locking varnish (loctite) was used as described in installation instruction.Residue of loctite or tuflock is visible on the screw and in the thread of the nut.The cable hose holder arrives preassembled in the xp factory.In the xp factory the 3d tube stand gets assembled for the system test.The hose holder is not normally removed from the hose.After the system test the corrugated hose holder remains on the hose and is packed for shipment to the customer.At the customer site the corrugated hose holder will be attached again at the transversal carriage.There is normally no need to disassemble the retaining plate during installation at the customer site.All actions are performed by trained personal.Nevertheless, it is assumed that during one of the previously described work steps, or further service activities, a workmanship error occurred which led to the retaining plate being incorrectly mounted.It was not possible to find out during which work step the holder was attached upside down.The factory team was informed about this case to create awareness about the importance of the correct mounting.The retaining plate of the complaint system was flipped to the correct orientation and reinstalled by service engineer.He also confirmed that loctite was applied to the screw.The complaint is closed with this statement.
 
Additional Manufacturer Narrative
H11 corrected data: d4: udi number was reported in correct format per fda request.

Brand Name
LUMINOS LOTUS MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key18273873
Report Number3004977335-2023-00160
Device Sequence Number6014638
Product Code OWB
UDI-Device Identifier04056869269931
UDI-Public(01)04056869269931(21)10112
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11574100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer06/05/2024
08/04/2024
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date06/05/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown